# SDR SWAA2022063015194

- Difficulty date: June 3, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 59,194 hours, 39,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY AFT DOOR SHIELD AT RBL 24 BS 500+10; BS 500+18. / [01] NO ALLOWABLE DAMAGE LIMITS IN SRM REPAIR BY REPACEMENT IAW SRM 51-10-02-0G-0 PARAGRAPH # 9;[02] LOCATED AND DRILLED FCB NEW SHIELD AT RBL 24 WL 156 BS 480+14 TO BS 500A P/N 143A8126-31 LOT: 1484884/1 PO:860330/1 IAW SRM 51-40-05 AND DWG 143A8126 REV:A.;[03] SIGNED FOR PART USED.;[04] VERIFIED CORRECTIVE ACTION 1 AND 2. SHIELD WILL BE INSTALLED ON TTG8Q004EC7D;[05] VERIFIED CORRECTIVE ACTION 1; 2 AND THE MEASUREMENT TABLE. SHIELD WILL BE INSTALLED ON TTG8Q004EC7D
